Research Interests

Preprints

Publications

  1. Products of ideals in Leavitt path algebras (with G. Abrams and K. M. Rangaswamy), Comm. Algebra 48 (2020) 1853-1871 (arXiv: 1908.05805).
  2. Infinite-dimensional triangularizable algebras, Forum Math. 31 (2019) 19–33 (arXiv: 1803.07214).
  3. An infinite cardinal-valued Krull dimension for rings (with K. A. Loper and G. Oman), J. Algebra 517 (2019) 223-248 (arXiv: 1711.08554).
  4. Chains of semiprime and prime ideals in Leavitt path algebras (with G. Abrams, B. Greenfeld, and K. M. Rangaswamy), 1-16, Contemp. Math., 715, Amer. Math. Soc., Providence, RI, 2018 (arXiv: 1712.01803).
  5. Infinite-dimensional triangularization, J. Pure Appl. Algebra 222 (2018) 1529-1547 (arXiv: 1608.08282).
  6. Realizing posets as prime spectra of Leavitt path algebras (with G. Abrams, G. Aranda Pino, and C. Smith), J. Algebra 476 (2017) 267-296 (arXiv: 1512.06771).
  7. Infinite-dimensional diagonalization and semisimplicity (with M. C. Iovanov and M. L. Reyes), Israel J. Math. 215 (2016) 801-855 (arXiv: 1502.05184).
  8. The structure of a graph inverse semigroup (with J. D. Mitchell), Semigroup Forum 93 (2016) 111-130 (arXiv: 1409.4380).
  9. Topological graph inverse semigroups (with J. D. Mitchell, M. Morayne, and Y. Peresse), Topol. Appl. 208 (2016) 106-126 (arXiv: 1306.5388).
  10. Traces on semigroup rings and Leavitt path algebras (with L. Vas), Glasgow Math. J. 58 (2016) 97-118 (arXiv: 1502.03766).
  11. Polynomials of small degree evaluated on matrices, Lin. Multilin. Alg. 61 (2013) 1487-1495 (arXiv: 1212.1925).
  12. Commutator Leavitt path algebras, Algebr. Represent. Theory 16 (2013) 1207-1232 (arXiv: 1205.5319).
  13. The Bergman-Shelah preorder on transformation semigroups (with J. D. Mitchell, M. Morayne, and Y. Peresse), Math. Logic Quart. 58 (2012) 424-433 (arXiv: 1109.2706).
  14. Monoids of injective maps closed under conjugation by permutations, Israel J. Math. 189 (2012) 287-305 (arXiv: 1008.1443).
  15. Simple Lie algebras arising from Leavitt path algebras (with G. Abrams), J. Pure Appl. Algebra 216 (2012) 2302-2313 (arXiv: 1107.3114).
  16. Groups where free subgroups are abundant, J. Algebra 344 (2011) 161-171 (arXiv: 1103.1099).
  17. Conjugation of injections by permutations, Semigroup Forum 81 (2010) 297-324 (arXiv: 1003.2027).
  18. The ideals of an ideal extension, J. Algebra Appl. 9 (2010) 407-431 (arXiv: 0909.0440).
  19. On minimal extensions of rings (with T. J. Dorsey), Comm. Algebra 37 (2009) 3463-3486 (arXiv: 0805.3370).
  20. Generating self-map monoids of infinite sets, Semigroup Forum 75 (2007) 648-675 (arXiv: math/0701198).
  21. Endomorphism rings generated using small numbers of elements, Bull. London Math. Soc. 39 (2007) 290-300 (arXiv: math/0508637).
  22. Commutator rings, Bull. Austral. Math. Soc. 74 (2006) 279-288 (arXiv: math/0509148).
  23. Generating endomorphism rings of infinite direct sums and products of modules, J. Algebra 283 (2005) 364-366 (arXiv: math/0405216).

Profiles on Other Sites